Life taken away I'm dying

#1

My history
Been in some time of ssri since I was 7 in 2008 to 2014
. I wish I knew what they could do to me.
I never had morning wood or nocturnal erections but I had no problems getting erections during this time.

I took lexapro from 2014 to 2018
Side effects:
No morning erections
No noturnal erections
Not normal teenager erections ( difficult to get)
I had sex 3 times during this time and I had no trouble getting it up I would have a ranging hard on and after cumming I would be hard again after some minutes
It didn’t bother me because I didn’t knew it was normal to have morning or noturnal erections
2018-2019
From the start of the year I started taking pristiq, lamictal and seroquel to sleep.
Again no nortunal or morning erections but I had no difficulties having an erection. Did not have sex this year. Erections were difficult to get than a normal teenager that’s for sure.
I started a test steroid cycle from February to june. Erections improved or stayed the same but libido improved.
Tried to restart my natty test but I got ed and went back on test. My erections came back strong
Here where the shit starts
I had some gyno from that cycle so I started some protocol to get rid of it. It was letrozol 2.5 mg, 1 mg arimidex and 60 mg nolvadex while taking 300 mg test for 75 days. I was so stupid I didn’t know i was ending my life wtf. Also took accutane for like 14 days at 20-40 mg then stopped. I don’t remember when I started having erectyle disfunction but I would say a week maximum after starting The “protocol” that would end my life.but I would still be able to get 100% hard by hand stimulation and I had sure once my e2 is In range I would get my erections Back( stupid me maybe if I had stopped soon enough)…The problems is before having my e2 in range a lot of things happened that’s fucked me.
I stopped pristiq and lamictal cold turkey and took one invega 100 mg injection. This gave me even worse ed after I had my test and e2 in range. I could only get 70 hard by stimulation.
I thought it was the invega injection and that it would get better after a while, but I was wrong. It’s more than 110 days off the injection and my erectyle disfunction has only gotten worse I cannot get hard even by hand stimulation. I don’t know what happenned to me. Maybe a mix of pssd, anti aromatase inhibitor, invega and acutanne. I’m not sure what happened I just know something happened because all my hormones are normal and my dick doesn’t even respond to Hand stimulation.
I am 18 years old and after reading all this in here I made the decision I won’t live anymore this way I’m killing myself this week. I had a future which was destroyed by drugs and me.You guys are strong I’m not I cannot live impotent. This is it. I had a life a future now I don’t have anything and have to end my life because of circumstances. I’m sad but this has to be done I can’t endure living like this anymore
I want to live I want to have a future but not like this. Why this happened to me? Why did I took that fucking “anti gyno protocol” ? I’m sure this is what contributaded the most because the invega injection is gone and pssd and accutane severe problems are rare( and I only took for 1-2 weeks). I destroyed myself and I cannot live like this. I just wanted to go back in time… what the hell man… why why

4 Likes

#2

There’s a chance your side effects could randomly improve if you choose to stick it out. It’s happened to a lot of people. Give it 5-10 more years without taking any more drugs.

0 Likes

#3

At 18, there is a lot you can do to improve this situation. Your hormonal profile should be bulletproof, as well as your energy levels. Are you sleeping well? Sleep is a very powerful recovery tool. Eat a whole-food diet. Sleep adequately. Train your mind. Do these things and see how they improve your situation over time. Don’t give up before you even give yourself a chance.

0 Likes

#4

Slow down brother.

Weve probably all thought we couldn’t live without functioning erections and libido and all this other shit… But here we are. Humans can adapt to anything, and I’m insanely surprised at how well I’m doing in life given this insane syndrome I’m living with.

Think slow and steady and don’t do anything drastic man. Life goes on with or without your dick. Now, what do your labs look like? Are you low on T? This is all muddled by your steroid usage. Perhaps you’re now hypogonadic from the cycle? Do you think TRT could be your fix?

And let’s say you do have PFS. Many people feel better over time, or find supplements that make them live better. I’m one of those people. Many of us improve over time. I bet you’ll improve over time, too. I’m working on my doctorate in the medical field, and I can do things because PFS isn’t defining my life. I would’ve never thought I’d be able to do what I’m doing given my circumstances.

We’re all waiting on a research publication coming out soon that may guide us and give us more information and hope for treatments and future. Wait with us, man.

I hope you feel better soon, man. You’re just as strong as us.

1 Like

#5

My t is normal levels is 600

0 Likes

#6

I know this isn’t hormonal thing. You guys are really brave to move on with your lifes

0 Likes

#7

Normal free T and E2 as well? Thyroid okay?

0 Likes

#8

Yes everything normal since December

0 Likes

#9

I hope you find a cure

0 Likes

#10

I guess the only thing left to check that i can think of is prolactin.

I’m sorry you’re here with us, man. Stay strong and take it one day at a time. Work towards your goals and stay busy, but take it easy on your body. Everyone here has different symptoms and flare ups and we know our triggers and things to avoid. Find what those are for you and find what makes you get by better. There’s also no shame in using viagra for whenever you need it.

1 Like

#11

Viagra doesn’t work and my prolactin is 5. Thanks for trying to help. How long have you been in this situation?

0 Likes

#12

I see. Originally, viagra didn’t work for me as well. Now I can have sex without it. I just had my two year “anniversary” with PFS a couple of weeks ago. I took arimistane, an aromatase inhibitor also sold as a DHT blocker. Not everyone here took fin, accutane, or anti depressants, but our symptoms are very similar.

1 Like

#13

I’m happy for you

0 Likes

#14

I’m sleeping 12 hours a day that’s the only thing I can do properly. But my dreams annoy me. They remember me of when I was normal

2 Likes

#15

I know you’re in a dark place right now, but if you’re able to sleep deeply then you have a powerful tool in your arsenal. I haven’t been able to do so for quite some time; my symptoms are primarily cognitive and visual, but the constant fight is the same. For me, It is truly like living in a nightmare every day I won’t lie to you. Take care of your body, listen to it, and take pride in the small victories every day. Know that you are much more capable than you can imagine right now. Before all of this happened, I see that I took so much for granted. You can beat this and you will. Stay on top of your sleep and exercise when you’re able to. Talk to family and friends about it, don’t bottle this up inside your head.

1 Like

#16

how many mgs total of letrozole and anastrozole did you take?

0 Likes

#17

I hope you take part in working towards a cure.

Have you taken part in our 23& me project? Have you filled in our survey? Please do. You can help us and yourself.

Here’s a link to read about them:

1 Like

#18

If you can sleep 12 hours a day, have good hormone levels and digest your food properly they you have 3 important conditions to help you make it through this. The rest is you putting aside certain things that you once took for granted. You need to start with the basics, sleep, diet and general well being. Sex is not important right now. Hopefully you are taking medications under medical supervision and not experimenting with your body. Don’t take unnecessary risks because you might be panicking or over obsessing about your health. Get your mind clear it can work against you and lead you to make mistakes that you can’t undo. If your not already you need to speak with someone, family members, people you trust or a therapist. You would be better explaining all this to an adult and not someone who is 18, with little life experience and only sees the same as you. Explain your thinking behind taking all these drugs, it may seem normal to you but to someone else it could sound reckless.

From there you plan for the future, accept that the life you wanted has been put on hold for now. Believe you’ll get it back someday, you’re still very young. Refuse to give up your life to a drug company.

1 Like

#19

You have the advantage here that many of us do not. TIME!. My advice, stop taking everything, meditate, work out and eat well. You have a young body and PLENTY of time to heal.

0 Likes

#20

Pisses me the fuck off, that this keeps happening. I hope the OP can give it more time and can at least try as many things as possible before ending it. That hollow feeling of ‘loss’ like you’re life is just gone and there’s nothing you can do about it is unbearable at times.

0 Likes